# SDR SA05109

- Difficulty date: October 18, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N164UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Condition: Faulty
- Location: Escape Slide
- Part time: 15,905 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOS - A SLIDE BOTTLE PRESSURE CAUTION LIGHT CAME ON THE CABIN INTERCOMMUNICATION DATA SYSTEM PANEL DURING DOOR CLOSURE.  MAINTENANCE RELEASED THE AIRCRAFT ON MEL.  REPLACED THE L3 DOOR SLIDE BOTTLE.  OK FOR SERVICE.
